Whats going on?I think i might be having a misscaraige


Q: Think i might be having a miscarriage. about 7 months ago something happened were i might have gotten pregnant. i take bc since 8th grade so my period last 4 days max 2 tampons a day. i have been using 8. my back is also buging me and there is dark read stingish things coming out

Symptoms:  Really bad period type symptomes. back also hurts and i use about 8 tampons aday not normal for me i usually only need 2

A:   Hi,
Thanks for the query.

I understand your concern.
While using birth control pills some amount of irregularity in withdrawal bleeding can be seen.
Missing the pill and altering the time of intake can also affect this flow by affecting gonadal hormonal levels.
Seven months pregnancy can be noticeable per abdomen and well-formed fetus can be seen in ultrasound.
So, please go for ultrasound to rule out the possibility of pregnancy.
If ultrasound rules out the possibility of pregnancy, you can take antifibrinolytic tablets or additional dose of hormones to control the bleeding with your doctor's advice.
And can continue pills as per the schedule.

Take care.

Related Q&A

Q: Hi, I use contraceptives for 2 years. My last period started on September 28. I started a new pack of pills on Octobe...

Q: Hi! I had unprotected sex last October 9, 12, 13, and 14, 2016. All of which without penetration, just rubbing but im...

Q: Hi, My name is Sofia and I am 24 yrs. old. I recently had a blood test and urine test and the result is as follow...

Q: Hey I had protected sex a week after her period ended. She took plan b within 1 hour and she bleed 5 days later. Does...

Q: Hi. I had sex where my partner, and he did not penetrate. Just rubbed his penis on my vulva. He did not ejaculate. Bu...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon